Monotone operators representable by l.s.c. convex functions

J. E. Martínez-Legaz, B. F. Svaiter

Research output: Contribution to journalArticleResearchpeer-review

84 Citations (Scopus)

Abstract

A theorem due to Fitzpatrick provides a representation of arbitrary maximal monotone operators by convex functions. This paper explores representability of arbitrary (nonnecessarily maximal) monotone operators by convex functions. In the finite-dimensional case, we identify the class of monotone operators that admit a convex representation as the one consisting of intersections of maximal monotone operators and characterize the monotone operators that have a unique maximal monotone extension. © Springer 2005.
Original languageEnglish
Pages (from-to)21-46
JournalSet-Valued Analysis
Volume13
DOIs
Publication statusPublished - 1 Mar 2005

Keywords

  • Convex functions
  • Monotone operators

Fingerprint Dive into the research topics of 'Monotone operators representable by l.s.c. convex functions'. Together they form a unique fingerprint.

Cite this